# SDR 9802579979

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAA INSPECTOR OBSERVED FORWARD OVERHEAD EMERGENCY LIGHTS AS BEING WEAK.  MAINENANCE REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
